# SDR COMA0060132

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: Activated
- Location: Eicas
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

APR, DCU NR 1 AND EICAS MIS COMP MESSAGE.  RESET CIRCUIT BREAKERS FOR DCU.  COULD NOT DUPLICATE.
